# SDR USAA2014050500025

- Difficulty date: April 30, 2014
- Submitted: May 8, 2014
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- Aircraft time: 61,922 hours, 42,247 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545890
- Condition: Cracked
- Location: Bs 312
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .437 INCH CRACK ON FUSELAGE SKIN AT BS 312, STRINGER 6L.   REPAIRED SKIN IAW SRM 53-10-01, REPAIR 17, DETAIL IV & EA 105901.
